Orbital periods and component masses of three double white dwarfs

Rebassa-Mansergas, A., Parsons, S.G., García–Berro, E. et al. (4 more authors) (2017) Orbital periods and component masses of three double white dwarfs. Monthly Notices of the Royal Astronomical Society, 466 (2). pp. 1575-1581. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Rebassa-Mansergas, A.
  • Parsons, S.G.
  • García–Berro, E.
  • Gänsicke, B.T.
  • Schreiber, M.R.
  • Rybicka, M.
  • Koester, D.
Copyright, Publisher and Additional Information: © 2016 Oxford University Press. This is an author produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: (stars:) white dwarfs; (stars:) binaries: spectroscopic
Dates:
  • Published: 11 April 2017
  • Published (online): 5 December 2016
  • Accepted: 1 December 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Feb 2017 16:37
Last Modified: 12 Apr 2017 14:59
Published Version: http://doi.org/10.1093/mnras/stw3155
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/stw3155

Share / Export

Statistics